# SDR SCNA20190516063

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,235 hours, 21,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 31 LOOSE RIVETS ON LT WING UPPER INBOARD LEADING EDGE PANEL. REMOVED THE 31 LOOSE FASTENERS AND PREPARED AREA FOR NDT INSPECTION. HFEC OPEN HOLE AND COUNTERSINK INSPECTION ACCOMPLISHED. 4 EACH COUNTERSINKS CRACKED IN SKIN ONLY. MOVED PNEUMATIC MANIFOLD DUCT TO THE SIDE AND VACUUMED OUT SWARF. 4 CRACKED FASTENER HOLES WILL BE REPAIRED. FABRICATED FILLER BLOCK AND INSTALLED AT OUTBOARD FASTENER HOLE. STARTED INSTALLING FASTENERS REMOVED FOR INSPECTION. AWAITING FASTENERS THAT ARE AOG. INSTALLED REMAINING FASTENERS. NEEDS LEADING EDGE DUCT AND PANELS INSTALLED. PLACED NR 1 ENG STRUT PNEUMATIC DUCT INTO POSITION AND INSTALLED THE V-BAND CLAMP AT OUTTER CONNECTION POINT UNDER PNL. 431CR. PNL. 431CR REMAINS OFF FOR LEAK CHECK. INSTALLED PNEUMATIC STUT DUCT INBD OF NR 1 ENG. AND INSTALLED PANEL 511AB. PLACED NR 2 ENG. STRUT PNEUMATIC DUCT INTO POSITION AND INSTALLED THE OUTTER V- BAND CLAMP. ACCESS PNL. REMAINED OFF FOR LEAK CHECK. INSTALLED THE REST OF THE NR 2 STRUT PNEUMATIC DUCT. RESTORED ALL ACCESS AND LEAK CHECKED DUCT. INSTALLED PANEL 431CR. LEAK CHECKED NR 2 ENG. PNEUMATIC STRUT DUCT. INSTALLED NR 2 ENG. STRUT PNL.
